Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Frequent nose bleeds. Taking Nasonex for seasonal asthma. Any suggestions?

Hi My name is CATHY. I have a 16yr old who has been having several nose bleeds each day. He is waiting for a allergy specialist appoint in Melbourne in April 9th. He is on nasonex as he has seasonal ashma and highly allergic to grasses and pollens especially Rye Grass. It makes him very tired and he is very sporty. Are there any suggestions you may have to help him with this?????
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Dealing with allergies is tough. Tougher even is the fact that you are very sporty and are exposed to all sorts of allergens. It would be advisable that you wait for your allergist's appointment so that he may be able to prescribe some stronger anti histamines or corticosteroids for your 16 year old to have a healthy, sporty and athletic life. Also please avoid the allergens as much as you can.

Take care and have a lovely day !
Answered: Sat, 16 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor